Výsledky vyhledávání

  1. 1.
    0490632 - ÚJF 2019 RIV CH eng J - Článek v odborném periodiku
    Fanelli, L. - Krejčiřík, David - Vega, L.
    Spectral stability of Schrodinger operators with subordinated complex potentials.
    Journal of Spectral Theory. Roč. 8, č. 2 (2018), s. 575-604. ISSN 1664-039X
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Non-self-adjoint Schrödinger operator * subordinate complex potential * absence of eigenvalues * spectral stability * Birman-Schwinger principle * technique of multipliers
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Applied mathematics
    Impakt faktor: 1.205, rok: 2018
    Trvalý link: http://hdl.handle.net/11104/0284796
     
  2. 2.
    0489025 - ÚJF 2019 RIV DE eng J - Článek v odborném periodiku
    Krejčiřík, David - Lotoreichik, Vladimir
    Optimisation of the Lowest Robin Eigenvalue in the Exterior of a Compact Set.
    Journal of Convex Analysis. Roč. 25, č. 1 (2018), s. 319-337. ISSN 0944-6532
    Grant CEP: GA ČR GA17-01706S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Robin Laplacian * negative boundary parameter * exterior of a convex set * spectral isoperimetric inequality * spectral isochoric inequality * parallel coordinates
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Pure mathematics
    Impakt faktor: 0.794, rok: 2018
    Trvalý link: http://hdl.handle.net/11104/0283511
     
  3. 3.
    0479662 - ÚJF 2018 RIV DE eng J - Článek v odborném periodiku
    Antunes, P. R. S. - Freitas, P. - Krejčiřík, David
    Bounds and extremal domains for Robin eigenvalues with negative boundary parameter.
    Advances in Calculus of Variations. Roč. 10, č. 4 (2017), s. 357-379. ISSN 1864-8258
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Eigenvalue optimisation * Robin Laplacian * negative boundary parameter * Bareket's conjecture
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Pure mathematics
    Impakt faktor: 1.676, rok: 2017
    Trvalý link: http://hdl.handle.net/11104/0275635
     
  4. 4.
    0479658 - ÚJF 2018 RIV IL eng J - Článek v odborném periodiku
    Krejčiřík, David - Raymond, N. - Royer, J. - Siegl, Petr
    Non-accretive Schrodinger operators and exponential decay of their eigenfunctions.
    Israel Journal of Mathematics. Roč. 221, č. 2 (2017), s. 779-802. ISSN 0021-2172
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: non-self-adjoint electromagnetic Schrodinger operators * Dirichlet realisation * Agmon-type exponential decay
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Pure mathematics
    Impakt faktor: 0.744, rok: 2017
    Trvalý link: http://hdl.handle.net/11104/0275632
     
  5. 5.
    0473567 - ÚJF 2018 RIV US eng J - Článek v odborném periodiku
    Kondej, S. - Krejčiřík, David
    Asymptotic spectral analysis in colliding leaky quantum layers.
    Journal of Mathematical Analysis and Applications. Roč. 446, č. 2 (2017), s. 1328-1355. ISSN 0022-247X
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: quantum layers * leaky graphs * Delta interaction supported on hypersurfaces * Norm-resolvent convergence * non-self-adjoint interaction
    Kód oboru RIV: BE - Teoretická fyzika
    Obor OECD: Applied mathematics
    Impakt faktor: 1.138, rok: 2017
    Trvalý link: http://hdl.handle.net/11104/0270699
     
  6. 6.
    0466585 - ÚJF 2017 RIV DE eng J - Článek v odborném periodiku
    Kolb, M. - Krejčiřík, David
    Spectral analysis of the diffusion operator with random jumps from the boundary.
    Mathematische Zeitschrift. Roč. 284, 3-4 (2016), s. 877-900. ISSN 0025-5874
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: self-adjoint operators * eigenvalues * eigenfunctions
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 0.738, rok: 2016
    Trvalý link: http://hdl.handle.net/11104/0264851
     
  7. 7.
    0466556 - ÚJF 2017 RIV CH eng J - Článek v odborném periodiku
    Brandolini, B. - Chiacchio, F. - Krejčiřík, David - Trombetti, C.
    The equality case in a Poincare-Wirtinger type inequality.
    Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti. Roč. 27, č. 4 (2016), s. 443-464. ISSN 1120-6330
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Hermite operator * Neumann eigenvalues * thin strips
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 1.096, rok: 2016
    Trvalý link: http://hdl.handle.net/11104/0264832
     
  8. 8.
    0462436 - ÚJF 2017 RIV US eng J - Článek v odborném periodiku
    Cazacu, C. - Krejčiřík, David
    The Hardy inequality and the heat equation with magnetic field in any dimension.
    Communications in Partial Differential Equations. Roč. 41, č. 7 (2016), s. 1056-1088. ISSN 0360-5302
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Aharonov-Bohm magnetic field * Hardy inequality * heat equation * large time behaviour of solutions * magnetic Schrodinger operator
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 1.608, rok: 2016
    Trvalý link: http://hdl.handle.net/11104/0261906
     
  9. 9.
    0460657 - ÚJF 2017 RIV PT eng J - Článek v odborném periodiku
    Krejčiřík, David
    The Hardy inequality and the heat flow in curved wedges.
    Portugaliae Mathematica. Roč. 73, č. 2 (2016), s. 91-113. ISSN 0032-5155
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Hardy inequality * heat equation * large-time behaviour * curved wedges * Dirichlet Laplacian * conical singularities * Brownian motion * subcriticality
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 0.735, rok: 2016
    Trvalý link: http://hdl.handle.net/11104/0260673
     
  10. 10.
    0454087 - ÚJF 2016 RIV US eng J - Článek v odborném periodiku
    Krejčiřík, David - Raymond, N. - Tušek, M.
    The Magnetic Laplacian in Shrinking Tubular Neighborhoods of Hypersurfaces.
    Journal of Geometric Analysis. Roč. 25, č. 4 (2015), s. 2546-2564. ISSN 1050-6926
    Grant CEP: GA ČR GAP203/11/0701
    Grant ostatní:GA ČR(CZ) GA13-11058S
    Institucionální podpora: RVO:61389005
    Klíčová slova: curvature of hypersurfaces * effective potential * Eigenvalue asymptotics
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 1.109, rok: 2015
    Trvalý link: http://hdl.handle.net/11104/0254778